# SDR C2XA10RI065

- Difficulty date: May 6, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 21,404 hours, 16,230 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: M835366022M
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3065 - EWR - FLIGHT CREW REPORTED BAGG FIRE EXT LIGHT INOPERATIVE.  EWR MX REMOVED AND REPLACED RELAY K0625 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
